Publication Type:

Journal Article

Source:

Nonlinear Studies, Cambridge Scientific Publishers, Volume 23, Number 2, p.273-280 (2016)

URL:

https://www.scopus.com/inward/record.uri?eid=2-s2.0-84978251031&partnerID=40&md5=dedb1f127cdedb5e4fdef40af0e7c797

Abstract:

In this paper, we study the existence of approximate controllability of random impulsive semilinear control system under a sufficient condition with non-densely defined system. Finally, examples are given to illustrate the applications of the abstract results.

Notes:

cited By 0

Cite this Research Publication

S. Vijay, Loganathan, C., and Dr. Vinodkumar A., “Approximate controllability of random impulsive semilinear control systems”, Nonlinear Studies, vol. 23, pp. 273-280, 2016.

207
PROGRAMS
OFFERED
5
AMRITA
CAMPUSES
15
CONSTITUENT
SCHOOLS
A
GRADE BY
NAAC, MHRD
8th
RANK(INDIA):
NIRF 2018
150+
INTERNATIONAL
PARTNERS